Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 79, 2020 Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v57.i6-7.60
8 pages

Singular integral equations in the problem of wave diffraction by a grating of imperfect flat irregular strips

V. A. Doroshenko
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine

ABSTRAKT

A technique based on the application of the Kontorovich-Lebedev integral transform and singular integral equations are developed for the solution of the problems of wave diffraction by three-dimensional irregular strip gratings. The numerical solution of the singular integral equations was obtained by discretization and application of the Gaussian quadratures.


Articles with similar content:

A NUMERICAL ALGORITHM OF SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY A PLANE LAYER WITH THE KERR NONLINEARITY
Telecommunications and Radio Engineering, Vol.76, 2017, issue 16
A. V. Brovenko, O. S. Troshchylo, A. Ye. Poyedinchuk, P. N. Melezhik
Numerical Simulation of 2-D Elliptic Dielectric Lens Employed for Improvement of Directivity of an Aperture Source
Telecommunications and Radio Engineering, Vol.59, 2003, issue 10-12
Artem V. Boriskin
Diffraction of the Plane Electromagnetic Wave on the Structure Incorporating Two Coaxial Unclosed Cones
Telecommunications and Radio Engineering, Vol.66, 2007, issue 5
S. V. Ruzhytskaya, E. K. Semenova, Ya. V. Doroshenko, V. A. Doroshenko
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
A CONTROL-VOLUME FINITE ELEMENT METHOD FOR THE PREDICTION OF THREE-DIMENSIONAL DIFFUSION-TYPE PHENOMENA IN ANISOTROPIC MEDIA
Computational Thermal Sciences: An International Journal, Vol.5, 2013, issue 3
Simon Kattoura, Bantwal Rabi Baliga, Alexandre Lamoureux